# SDR DALA1254833737

- Difficulty date: October 26, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 33,659 hours, 17,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT BS 727B IS CRACKED LOCATED AT STRINGER 8L.  REPAIRED IAW ERA 507346-14 AD ORIG.
